# SDR SWAA2022030445934

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ATTACH CAP STRIP FOR FLOOR PANEL 140AF CRACKED / RECEIVED NEW CAP STRIP FOR AFT CARGO FLOOR PANEL 140AF P/N 453A2611-12 A TAG # A33577 IAW AIC 25-52-10-02 IT. 35
